# SDR DALA14036433712

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 46,746 hours, 19,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RED EMERGENCY LIGHT ASSY AT FORWARD GALLEY BROKEN.  MAINTENANCE R & R LIGHT ASSY.  OPS CHECKED OK.
